# SDR CA131018014

- Difficulty date: October 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 4,140 hours
- Engine: Pwa PW123
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: MS9208
- Condition: Wrong Part
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND INCORRECT BOLTS INSTALLED ON REAR ENGINE MOUNTS WHILE PERFORMING TASK MP-54-1, MAGNETIC PARTICLE INSPECTION OF REAR MOUNT BOLTS.  MFG IPC CALLS FOR BOLT, PN: LM431-131.  FOUND BOLT, PN: MS9208 INSTALLED ON BOTH NR 1 ENG & NR 2 ENG REAR MOUNTS, 4 BOLTS PER MOUNT, THE MS9208 BOLTS INSTALLED APPEARED TO BELOW MFG SPECIFIED TORQUE, LOOSE ALMOST HAND TIGHT.
